# SDR CA120727014

- Difficulty date: July 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Adapter
- Condition: Worn
- Location: Magneto
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT MAGNETO ADAPTER DRIVE BEARING SPINNING IN ACESSORY CASE.  ENGINE CASE WAS DAMAGED BY SPINNING BEARING.  ENGINE REMOVED FOR REPAIR, O/H. THE OPERATOR HAS HAD A NUMBER OF OTHER INCIDENTS OF MAGNETO DRIVE BEARING FAILURE.  FAULT HAS BEEN DISCUSSED WITH ENGINE MFR AND O/H SHOPS.  OPERATOR HAS REVEIWED MAGNETO INSTALLATION PROCEDURES WITH ALL MAINTENANCE STAFF.
